MathSciNet Relay Station
MathSciNet bibliographic data
MR2488087 49K20 (26A33 49M27)
Özdemir, Necati; Karadeniz, Derya; İskender, Beyza B. Fractional optimal control problem of a distributed system in cylindrical coordinates. Phys. Lett. A 373 (2009), no. 2, 221–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement